# SDR WX0A2022081074196

- Difficulty date: August 10, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N248NV
- Make and model: Airbus A320-214
- Aircraft serial: 7781
- Aircraft time: 13,656 hours, 7,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 32146210
- Part serial: 155980
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EPSU 11WL FAILED TEST / R AND R EPSU 11WL IAW AMM 33-51-38 PB 401 OPS CHK GOOD."
